# SDR DHL2006873524

- Difficulty date: May 22, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 87,294 hours, 23,582 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Worn
- Location: T/E Flap
- Part time: 87,294 hours, 23,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP UPPER SKIN DOUBLER WORN STA XF 225.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-7-1 FIG 4 TR 57-94 DATED 10-01-02.  REMOVED EXISTING PLATING WITH WORN REPAIR DOUBLER IAW SRM 57-1-0 PG 1, SRM 51-1-21, SRM 51-3-0.  FABRICATED NEW PLATING (AL2024T3 0.050") IAW SRM 57-7-1 FIG 4 ITEM A.  CLEANED, TREATED AND PRIMED AREA AND INNER FACE OF NEW PLATING IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11.  INSTALLED NEW PLATING IAW SRM 51-1-21, SRM 51-3-0, SRM 51-3-1 (TORQUE).
